# SDR UIEA2023082900820

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 99,187 hours, 20,128 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MAIN LANDING GEAR, AT AFT SIDE BRACE ON ATTACH WITH GOUGE.( RH MAIN LANDING GEAR, AT AFT SIDE BRACE ON ATTACH GOUGE WAS REPAIRED IAW TRE6757208. APROV FAA FORM 8100-9, AUGUST 20, 2023  /    )
